Doctor insights on:
This organ plays a major role in metabolism and has a number of functions in the body, including glycogen storage, decomposition of red blood cells, plasma protein synthesis, hormone production, and detoxification. It lies below the diaphragm in the abdominal-pelvic region of the abdomen. It produces bile, an alkaline compound which aids in digestion via the emulsification of ...Read more
Stg 4 liver mets, breast cancer. On 4/15 got- 650, gpt 350, bilirbn 18.
Now got- 390, gpt 190, bilirbn 24.
On herceptin, carboplatin, linezolid, cipro (ciprofloxacin).
Why bilirbn increasing while gpt/ got improving?
Tumor growth: I'm being very honest here. In my experience, this is a sign of tumor growth causing obstruction of your bile ducts. Your bilirubin is too high for you to safely get most types of chemo. The tumor may be obstructing the main bile duct, and sometimes that can be stented. But this is a time to ask your doc for an honest prognosis. Warm thoughts to you. ...Read moreSee 2 more doctor answers
I had infection, given cipro+doxy 2 weeks. improvment but still struggling a bit and swollen feel abdomen. when it go this uti?
UTI Resolutions: Resolution of a tissue infection takes more days than a simple urinary infection. Males hardly ever get a simple urinary infection. Infection in males is typically urogenital, involving epididymis, prostate, and bladder. Or males who develop a "uti" have an anatomical problem, such as reflux or a stone or cyst. Abdominal, kiney, ureteral, bladder imaging is now essential. ...Read more
Diagnosed with UTI, prescribed Cipro (ciprofloxacin). It's been 5 days. Lower abdomen seems pretty bloated now?? Why is this? Because of UTI or medicine I'm taking??
Moderate to sever pain in abdomen every 15-30 minutes. Excessive blood in my stool. Im also on cipro (ciprofloxacin) and Flagyl for the 3rd day. Zero progress....
Diverticulitis?: I presume this is a question about diverticulitis (infection of colon pouches that form frequently from a low fiber diet). Recommendations exist to seek medical assistance IF THERE IS NO RESPONSE TO TREATMENT AT HOME WITHIN 2-3 DAYS or if pain is severe or if fever of 102,or symptoms worsen or if unable to tolerate food/liquids. Primary care doc, surgeon, or emergency room all appropriate. ...Read more
I think I have another UTI Infection with pressure in abdomen and back.been off of cipro (ciprofloxacin) Afew days now. It has since recurred with vaginal burning.
See Dr. Get tested: See the Dr. and get fully evaluated with a Urinalysis with reflex to Culture & Sensitivity. That test will do further testing if you indeed have an infection, that will let your Dr. know what bacteria is causing your UTI and what antibiotics the bacteria is resistant to and sensitive to. Best wishes. ...Read moreSee 4 more doctor answers
Blood in semen 3 weeks, urologist thinks prostritis, taking cipro (ciprofloxacin) 500mg 2x/day for 8 days now, same maybe little worse, peeing blood, bit pain abdomen ?
Hematuria=cystoscope: Blood in semen usually not serious but blood in urine might be. Was a urine culture obtained? And if so was urine infected? And if infected was infection sensitive to cipro (ciprofloxacin)?. Discus with urologist and ?Need for cystoscopic examination. ...Read moreSee 1 more doctor answer
Pain in abdomen and around to back. ER CT shows no issues. Urine clear. Where do I go next. Been to GP, gave me Cipro (ciprofloxacin) in case of infection. ?
Green stool 4 a wk. Pain in lower of abdomen & bad gas. No change in diet & do not go 2 bathroom everyday. What could this be? On cipro (ciprofloxacin) for kidney infection and inflammation from stones.
Yes both are safe: Yes both are safe for the liver. ...Read more